Get your Health question answered in 3 easy steps

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Having headache with movement of eyes. What could be causing this?

Answered by
Dr.
Dr. Aparna Amritsagar

Internal Medicine Specialist

Practicing since :1997

Answered : 274 Questions

default
Posted on Wed, 12 Dec 2012 in Headache and Migraines
Question: My head hurts when i move my eyes. It only happens after waking. What could be causing this?
doctor
Answered by Dr. Aparna Amritsagar 3 hours later
Hello,

Thanks for writing your query to us.

Headache with movement of eyes is not typically related to any serious medical problems. A few conditions which may be related are:

1. Sometimes infection or just inflammation of the frontal sinuses can lead to a dull, throbbing pain between or behind the eyes associated with headache. It may tend to be worse in the mornings and you may also have frequent tearing, congestion, runny nose, fever and sensitivity to light accompanied with headaches. Absence of the associated symptoms relatively rules out sinusitis.

2. Swimming in dirty water, airborne allergies, even a cold or the flu may cause or be associated with headache with eye movement. Most often the symptoms are transient here.

3. Eye strain can be among other factors that can be a reason for a headache behind the eyes. Try to avoid eye strain by giving intermittent rest to eyes - this along with frequent lubrication eye drops can be helpful. It would also be wise to get your vision and eye checked by an expert ophthalmologist.

I hope I have answered your query. If you have any further question, then I will be happy to help you.

Regards

Above answer was peer-reviewed by : Dr. Prasad
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Medical Topics

Recent questions on Influenza

doctor1 MD

I am 5 10 , 195 lbs, 24 years old male.... So sunday night I was getting a scratchy throat, but I was not worried, woke up next morning and had a sore throat, went to work it was manageable, asked fellow employees why my throat was only sore on one side. Monday night I started to get cold chills and a fever..Went to bed and woke up next morning with an even worse sore throat on my right side only. I was tired and had body aches, so I thought it was the flu or something, took some pain killers and went to work, Tuesday evening at work I was getting even more cold chills the night before , so I went home early and took a hot bath to warm me up, some tylenol and tried to sleep. Wednesday morning, same routine, right side of throat hurts even worse, where I can barely swallow liquids with out my throat hurting. So I took some thera-flu the prescribed dosage and continue to take it but still no results, but I happened to look in the mirror with a flashlight right next to my right tonsil it looks as if it got infected and there was white stuff stuck in there. I tried to remove it with a q-tip but was unsuccessful, not only did it hurt but it felt as if it was stuck in. Thursday I went to a doctor and she said I have some sort of pharyngitis, pre scribed me some amoxicillin and asked if I have post nasal drip, not that I know of.... But I have been following the directions and still now it is friday woke up pain in my throat on my right side only and I havent any real food since sunday... Am I not giving the amoxicillin enough time, if not if my throat continues to be in pain what s next?

doctor1 MD

My 20 year old daughter was recently on 1 week of Augmentin for flu like symptoms, with a fever ranging from 103-100+ for 5 days (fever broke and has stayed down since last Friday). She finished the antibiotics on Sunday and has since developed a rash that began on her hands and feet and has continued to spread to her arm and legs. It is not blister like nor is it on her torso or face. It does itch and over the counter cortisone cream isn t helping Could this be an allergic reaction? or due to the fever? Thanks in advance for your help! She had taken a Z pack before the augmentin

doctor1 MD

i recently went to the quick care for cough and nose issues. they said it was possible due to a virus like influenza. i took the medication benzonatate for the cough and some nasal spray. the next day i had a rash appear under my arms on the inside of my biceps any ideas of what could have caused this?

doctor1 MD

Dear doc, I am 63 years female person. I have regular diabetic type 2 medication and my chlorestral, sugar, thryroid etc under control.

I never had a problem like cold, caugh, flu etc.,
but past one year I get constant cough, throat irritation, initialy I had antiboitics, gargle, cough syrup etc mostly bet 5 to 7 days it comes under control.

but this the third time I was severly affected and the experience was torchous. I live in Bangalore, recently I went to Chennai were I was severely affected and on 2nd June I visited a doctor who gave me medicine and I had to return from the station on 3rd june, since I had dizziness, severe cough but not temp. I did not eat 2 or 3 days then I met my family doctor after a very long period, he advised to meet an asthma specialist and he also suggested that I may have phlum in my lungs etc.

Could you kindly advise what specialist I should meet, I am registered with St Johns Bangalore.
RAJALAKSHMI

doctor1 MD

Started fever 11 days ago. Nodes in 2 areas of neck swollen but better. Left arm near elbow broken out and itches. My right entire side of back is totally broken out. If i scratch seems like fluid inside. Very small breakouts but covers entire...

doctor1 MD

Hi, My daughter has having fever and cough few days ago. She prescibed with MoX and levolin , after that she was ok for 4 days and went to preschool. Now again she has cough and mild fever, another doc suggested to give her mucolite syrup and...

doctor1 MD

My sister since Friday has been coughing, sneezing ,headache and since last night now throwing up and nose bleeds. Should I take her to an urgent care facility?